Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having itchy back, brown spots. Suffering from venous insufficiency in leg, diabetic. Treatment?

Lately my back has been a little more itchy than usual, and when I asked my wife to look at it, she said a a lot of little brown spots had appeared. These spots are not raised, looking perhaps like freckles. My back has not been exposedto the sun in years. I do not know if the itchiness and spots are related as I live in an arid region (today the relative humidity was 8%) and the itch may be due to dryness. FYI, I am eighty-nine years old with type 2 diabetes , a-fib, and rather severe venous insufficiency in my legs, but I doubt these are related to the spots.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your symptoms it seems that you might be having fungal infection on back.
Apply anti fungal cream or triple action cream locally.
Take oral anti fungal medicine like Flucanozole 150 mg once in a week for 4 weeks.
Use Glycerine soap and apply veselene cream all over body.
for itching take antihistamine like Cetrizine initially.
Ok and bye.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor